i am vivek from india.my wife had been sufferig from stomach ache.i took her to a doctor of aiims.he diagonised and found that she was having large hypoechoic lymph nodes near her periportal region.he told me that this is one kind of tuberculosis.He started the medicine.but when the course of medicine was over then again the doctor diagonised her.there was no improvement at all.the nodes was remained in its previous shape.he again started the medicine of tuberculosos with higher antibiotics.
sir please guide me about this?what is the reason of this?
Hi Vivek how is your wife now? My mom is suffering from same thing?
Any doctor you recomend for this treatment? Also i want to ask how did u came to know dat those nodes are of TB? Biopsy? Ultrasound? Ct scan?
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.